S-Ambes

S-Ambes Overdosage

levamlodipine

Manufacturer:

GPO

Distributor:

GPO
Full Prescribing Info
Overdosage
There are no reported cases of overdosage with the use of S(-)amlodipine. Overdosage with racemic amlodipine has been reported to cause excessive peripheral vasodilation with marked hypotension and possibly a reflex tachycardia. Hence, caution should be taken in case of an overdosage with S(-)amlodipine. If massive overdose occurs, active cardiac and respiratory monitoring should be instituted. Frequent blood pressure measurements should be performed. If hypotension occurs, cardiovascular support including elevation of the extremities and the judicious administration of fluids should be initiated. If hypotension remains unresponsive to these conservative measures, administration of vasopressors (such as phenylephrine) should be considered with attention to the circulating drug. If massive overdose occurs, gastric lavage should be employed. As this product is highly plasma protein bound, hemodialysis is not likely to be of benefit.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in